Opuscula Math. 38, no. 6 (2018), 841-847
Hubtic number in graphs
Abstract. The maximum order of partition of the vertex set \(V(G)\) into hub sets is called hubtic number of \(G\) and denoted by \(\xi(G)\). In this paper we determine the hubtic number of some standard graphs. Also we obtain bounds for \(\xi(G)\). And we characterize the class of all \((p,q)\) graphs for which \(\xi(G)=p\).
Keywords: hubtic number, hub number, partition.
Mathematics Subject Classification: 05C40, 05C99.
- E.J. Cockayne, S.T. Hedetniemi, Towards a theory of domination in graphs, Networks 7 (1977), 247-261.
- J.W. Grossman, F. Harary, M. Klawe, Generalized ramsey theorem for graphs, X: double stars, Discrete Math. 28 (1979), 247-254.
- F. Harary, Graph Theory, Addison Wesley, Reading Mass, 1969.
- T.W. Haynes, S.T. Hedetniemi, P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, Inc., 1998.
- P. Johnson, P. Slater, M. Walsh, The connected hub number and the connected domination number, Wiley Online Library 3 (58) (2011), 232-237.
- Sultan Senan Mahde, Veena Mathad, Some results on the edge hub-integrity of graphs, Asia Pacific Journal of Mathematics 3 (2) (2016), 173-185.
- M. Walsh, The hub number of a graph, Intl. J. Mathematics and Computer Science 1 (2006), 117-124.
- Communicated by Adam Paweł Wojda.
- Received: 2017-12-05.
- Revised: 2018-03-22.
- Accepted: 2018-03-29.
- Published online: 2018-07-05.